# SDR SWAA2025022589011

- Difficulty date: January 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ANGLE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2025-80651<[01].  REPLACED BLADE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW SRM 51-40-02-0G-0.; [02] CORRECTED STEP 1.  REPLACED BLADE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0.; [03] REPLACED BLADE ANGLE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0.
